# SDR JJBA20240124030

- Difficulty date: January 16, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 25 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, FRAME 25, LH SHEAR CLIP FOUND CRACKED BTW STR 15L-16L. REMOVED AND REPLACED LH FR 25 SHEAR CLIP
